“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 39
School of Mathematics
  Title:   On a conjecture of A. Hartman
1.  S. Ajoodani-Namini
2.  G. B. Khosrovshahi
  Status:   In Proceedings
  Proceeding: Combinatorics Advances
  Year:  1995
  Pages:   1-12
  Editor:  Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
  Publisher(s):   Kluwer Academic Press, Dordrecht
  Supported by:  IPM
We denote the complete design D (or the so-called trivial design) by S(((vt) || (kt));t,k,v). A conjecture of Hartman states that one can partition D into two S(((vt) || (kt))/2;t,k,v) designs if and only if ((vi) || (ki)) is even for i=0,…, t. In this paper, some progress in support of the conjecture is reported.

Download TeX format
back to top
scroll left or right